# SDR UALA2013031801628

- Difficulty date: March 16, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 87,945 hours, 14,053 cycles
- Engine: Pwa PW4060
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT CENTER FUEL PUMP CIRCUIT BREAKER TRIPPED.  REPLACED LT CENTER FUEL OVRD PUMP.
